# SDR RAIA00111015

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 30,145 hours, 30,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 106
- Condition: Discharged
- Location: Cabin
- Part time: 4,427 hours, 4,526 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - DURING PRE-FLIGHT FOUND SEVERAL OVERHEAD EMERGENCY LIGHTS INOP. REMOVED AND REPLACED NR 5 EMERGENCY LIGHT BATTERY PACK IAW ATR MAINTENANCE MANUAL.
